On the degenerate pin groups

Aydın Şekerci G. , Çöken A. C.

Filomat, vol.34, pp.2017-2027, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2006017a
  • Title of Journal : Filomat
  • Page Numbers: pp.2017-2027
  • Keywords: spin geometry, special relativity, Clifford algebras, Dirac operator, SPIN


We define a double covering homomorphism between a degenerate pin group and a degenerate orthogonal group which are given as semi-direct products. We also show that both of them are decomposed into four disjoint sets consisting of connected components. Then, using the components of pseudo-orthogonal group, we investigate the components of degenerate pin group and degenerate orthogonal group.